# SDR CALA2021041900488

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111W41031
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE 1EA HOLE FOUND CRACK ON WING SKIN RUNNING 11 O/C WITH APPROX 3/32" DEPTH PER EA 5310-06900 REV C OP 002 INSPECTION. (REFER NR LP 9131741, ZONE 100 SEQ 0357) DURING RH UNDERWING LONGERON REPLACEMENT PER EA, 1EA FASTENER HOLE CRACKED ON WING SKIN. HAECO NRC NO.XRR517420 TO REPAIR FASTENER HOLE 1EA PER ECRA 5715-01093 PART 1 STEP 1  AND . EA 5310-06900 REV.C 1EA HOLE CRACKED ON WING SKIN REPAIRED AS PER EC/RA 5715-01093 REV.- PART 1 INTERIM REPAIR. REPEAT THE INSPECTION PER EC/RA 5715-01093 PART 2.  IT REACHES 154,223 FH OR 26,759 FC WHICHEVER OCCURS FIRST. REPEA T INSPECTION AT INTERVALS NOT TO EXCEED 20,000 FH OR 2,500 FC TO ACCOMPLISH INSPECTION PER ECRA5715-01093 PART 2 ON OR BEFORE WHICHEVER OCCURS FIRST, THEREAFTER. CURRENT PTT 97223, PTC17259 DIP 57-DIP ... CARRY IT AS REUIRED PER ECRA PART 1 STEP 2 ACCOMPLISH INSPECTION PER THE LATEST REVISION OF ECRA 5715-01093 ON OR BEFORE THE AIRCRAFT REACHES 154,223 TOTAL FLT HRS OR 26,759 TOTAL FLT CYCLES WHICHEVER OCCURS FIRST. REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 20,000 FLT HRS OR 2,500 TOTAL FLT CYCLES WHICHEVER OCCURS FIRST, THEREAFTER... TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
